# SDR REXA2013092501987

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL IS GOUGED A250-011.  REMOVED GOUGE & REPLACED PLATE IAW SRM 51-12-00 & 51-40-11.
